Acta Mathematica, 1988, Volume 162

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] A new iterative method in Waring's problem

R. C. Vaughan Imperial College, London, England

TBD mathscidoc:1701.331717

Acta Mathematica, 162, (1), 1-71, 1987.6
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 836 downloads ] [ 0 comments ] [ Cited by 140 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Approximation of zonoids by zonotopes

J. Bourgain I.H.E.S., Bures-sur-Yvette, France J. Lindenstrauss The Hebrew University, Jerusalem, Israel V. Milman Tel Aviv University, Tel Aviv, Israel

TBD mathscidoc:1701.331718

Acta Mathematica, 162, (1), 73-141, 1987.8
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 1044 downloads ] [ 0 comments ] [ Cited by 114 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On Giambelli's theorem on complete correlations

D. Laksov Royal Institute of Technology, Stockholm, Sweden A. Lascoux Université Paris VII, Paris, France A. Thorup University of Copenhagen, Copenhagen, Denmark

TBD mathscidoc:1701.331719

Acta Mathematica, 162, (1), 143-199, 1988.3
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 670 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Quasiconformal maps of cylindrical domains

Jussi Väisälä University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331720

Acta Mathematica, 162, (1), 201-225, 1988.1
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 500 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Bounded orthogonal systems and the Λ($p$)-set problem

J. Bourgain Institut des Hautes Etudes Scientifiques, Bures-sur-Yvette, France

TBD mathscidoc:1701.331721

Acta Mathematica, 162, (1), 227-245, 1988.8
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 539 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the topology of spaces of holomorphic maps

Jens Gravesen IMFUFA, Roskilde University Centre

TBD mathscidoc:1701.331722

Acta Mathematica, 162, (1), 247-286, 1988.7
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 385 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved